Multiple Intersection Exponents for Planar Brownian Motion

A Klenke, Peter Morters

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)373-397
Number of pages25
JournalJournal of Statistical Physics
Volume136
Issue number2
DOIs
Publication statusPublished - 2009

Keywords

  • values
  • 2 dimensions
  • conformal-invariance
  • Intersection exponent
  • random-walks
  • critical percolation
  • Brownian motion

Cite this

Multiple Intersection Exponents for Planar Brownian Motion. / Klenke, A; Morters, Peter.

In: Journal of Statistical Physics, Vol. 136, No. 2, 2009, p. 373-397.

Research output: Contribution to journalArticle

Klenke, A ; Morters, Peter. / Multiple Intersection Exponents for Planar Brownian Motion. In: Journal of Statistical Physics. 2009 ; Vol. 136, No. 2. pp. 373-397.
@article{d140bdd9ab5a435193451794a4ef79d5,
title = "Multiple Intersection Exponents for Planar Brownian Motion",
keywords = "values, 2 dimensions, conformal-invariance, Intersection exponent, random-walks, critical percolation, Brownian motion",
author = "A Klenke and Peter Morters",
year = "2009",
doi = "10.1007/s10955-009-9780-7",
language = "English",
volume = "136",
pages = "373--397",
journal = "Journal of Statistical Physics",
issn = "0022-4715",
publisher = "Springer New York",
number = "2",

}

TY - JOUR

T1 - Multiple Intersection Exponents for Planar Brownian Motion

AU - Klenke, A

AU - Morters, Peter

PY - 2009

Y1 - 2009

KW - values

KW - 2 dimensions

KW - conformal-invariance

KW - Intersection exponent

KW - random-walks

KW - critical percolation

KW - Brownian motion

UR - http://www.scopus.com/inward/record.url?scp=70349309808&partnerID=8YFLogxK

UR - http://dx.doi.org/10.1007/s10955-009-9780-7

U2 - 10.1007/s10955-009-9780-7

DO - 10.1007/s10955-009-9780-7

M3 - Article

VL - 136

SP - 373

EP - 397

JO - Journal of Statistical Physics

JF - Journal of Statistical Physics

SN - 0022-4715

IS - 2

ER -